BibTeX record journals/jota/EmamizadehFM17

download as .bib file

@article{DBLP:journals/jota/EmamizadehFM17,
  author    = {Behrouz Emamizadeh and
               Amin Farjudian and
               Hayk Mikayelyan},
  title     = {An Elliptic Optimal Control Problem and its Two Relaxations},
  journal   = {J. Optimization Theory and Applications},
  volume    = {172},
  number    = {2},
  pages     = {455--465},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10957-016-0983-1},
  doi       = {10.1007/s10957-016-0983-1},
  timestamp = {Wed, 14 Jun 2017 20:35:27 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/EmamizadehFM17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics